Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 349, Number 4
HTML articles powered by AMS MathViewer

Some combinatorial aspects of reduced words in finite Coxeter groups
John R. Stembridge PDF
Trans. Amer. Math. Soc. 349 (1997), 1285-1332
Disjoint paths, planarizing cycles, and spanning walks
Xingxing Yu PDF
Trans. Amer. Math. Soc. 349 (1997), 1333-1358
Randomness and semigenericity
John T. Baldwin and Saharon Shelah PDF
Trans. Amer. Math. Soc. 349 (1997), 1359-1376
There are no piecewise linear maps of type $2^{\infty }$
Víctor Jiménez López and L’ubomír Snoha PDF
Trans. Amer. Math. Soc. 349 (1997), 1377-1387
Group actions on arrangements of linear subspaces and applications to configuration spaces
Sheila Sundaram and Volkmar Welker PDF
Trans. Amer. Math. Soc. 349 (1997), 1389-1420
Convex integral functionals
Nikolaos S. Papageorgiou PDF
Trans. Amer. Math. Soc. 349 (1997), 1421-1436
$p$-adic Power Series which Commute under Composition
Hua-Chieh Li PDF
Trans. Amer. Math. Soc. 349 (1997), 1437-1446
Integer translation of meromorphic functions
Jeong H. Kim and Lee A. Rubel PDF
Trans. Amer. Math. Soc. 349 (1997), 1447-1462
Essential laminations in $I$-bundles
Mark Brittenham PDF
Trans. Amer. Math. Soc. 349 (1997), 1463-1485
On The Homotopy Type of $BG$ for Certain Finite 2-Groups $G$
Carlos Broto and Ran Levi PDF
Trans. Amer. Math. Soc. 349 (1997), 1487-1502
The Group of Galois Extensions Over Orders in $KC_{p^2}$
Robert Underwood PDF
Trans. Amer. Math. Soc. 349 (1997), 1503-1514
A four-dimensional deformation of a numerical Godeaux surface
Caryn Werner PDF
Trans. Amer. Math. Soc. 349 (1997), 1515-1525
Intersection Lawson homology
Pawel Gajer PDF
Trans. Amer. Math. Soc. 349 (1997), 1527-1550
Parabolic Higgs bundles and Teichmüller spaces for punctured surfaces
Indranil Biswas, Pablo Arés-Gastesi and Suresh Govindarajan PDF
Trans. Amer. Math. Soc. 349 (1997), 1551-1560
On Poincaré Type Inequalities
Roger Chen and Peter Li PDF
Trans. Amer. Math. Soc. 349 (1997), 1561-1585
On the cohomology of split extensions of finite groups
Stephen F. Siegel PDF
Trans. Amer. Math. Soc. 349 (1997), 1587-1609
Cohomological construction of quantized universal enveloping algebras
Joseph Donin and Steven Shnider PDF
Trans. Amer. Math. Soc. 349 (1997), 1611-1632
Topological conjugacy of linear endomorphisms of the 2-torus
Roy Adler, Charles Tresser and Patrick A. Worfolk PDF
Trans. Amer. Math. Soc. 349 (1997), 1633-1652
De Rham cohomology of logarithmic forms on arrangements of hyperplanes
Jonathan Wiens and Sergey Yuzvinsky PDF
Trans. Amer. Math. Soc. 349 (1997), 1653-1662
One and two dimensional Cantor-Lebesgue type theorems
J. Marshall Ash and Gang Wang PDF
Trans. Amer. Math. Soc. 349 (1997), 1663-1674
Primitive higher order embeddings of abelian surfaces
Th. Bauer and T. Szemberg PDF
Trans. Amer. Math. Soc. 349 (1997), 1675-1683
Nonexistence of global solutions of a nonlinear hyperbolic system
Keng Deng PDF
Trans. Amer. Math. Soc. 349 (1997), 1685-1696